# SDR CA141124002

- Difficulty date: November 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 51SP162532
- Condition: Burst
- Location: Rt Wing Deice
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK DUE TO DEICE PRESS CAUTION LIGHT. MAINTENANCE FOUND RT WING TIP BOOT BUBBLED AND BURST.
